MathSciNet Relay Station
MathSciNet bibliographic data
MR1997965 37D25 (37A35 37B10 37F10)
Buzzi, Jérôme The coding of non-uniformly expanding maps with application to endomorphisms of $\bold C\roman P\sp k$. Ergodic Theory Dynam. Systems 23 (2003), no. 4, 1015–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement